# SDR HEEA116405

- Difficulty date: July 11, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 11,051 hours
- Engine: Allsn 250C30S
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Loose
- Location: Prox Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  FOUND NOSE WHEEL CENTERING PROXIMITY SWITCH BRACKET LOOSE.  TIGHTENED BRACKET AND CHECKED AND ADJUSTED SWITCH GAP.
